MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGM343420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Renal Impairment (4499)
Date of Event 05/08/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
H6: code c21 - results pending completion of product history review.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2026, the subject was being treated for an unknown etiology, utilizing the investigational gore® ascending stent graft (asg clinical study 2402).A gore® tag® conformable thoracic stent graft with active control was also implanted during the procedure.As per clinical study database, it was reported on the same day of the procedure (b)(6) 2026, the subject experienced an acute kidney injury, treatment including relieving malperfusion surgically.In addition, subject also experienced a hemorrhage episode on (b)(6) 2026, which led to death.It is currently unknown if this death is related to any post-market devices.Further information has been requested.
 
Additional Manufacturer Narrative
After further information was received from the clinical study team, it was determined this event is a non-reportable event as there is no allegation against the implanted gore® tag® conformable thoracic stent graft with active control.Additional information was provided from the clinical study team.The patient was being treated for an acute dissection, which resulted in kidney injury.The kidney injury resolved after the procedure.The physician also reported the patient death was not attributed to any gore devices implanted.Patient death was caused by an aortic rupture that occurred and is attributed to patient condition.The fda report (2017233-2026-07626) shall be retracted.
 
Event or Problem Description
Additional information was provided from the clinical study team.The patient was being treated for an acute dissection, which resulted in kidney injury.The kidney injury resolved after the procedure.The physician also reported the patient death was not attributed to any gore devices implanted.Patient death was caused by an aortic rupture that occurred and is attributed to patient condition.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25462009
Report Number2017233-2026-07626
Device Sequence Number21014034
Product Code MIH
UDI-Device Identifier00733132646975
UDI-Public(01)00733132646975(17)281007
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTGM343420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown